# SDR VNAA202306161111

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 19,318 hours, 17,365 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 90004433
- Part serial: JUL140354
- Condition: Unserviceable
- Location: Anti Skid
- Part time: 19,342 hours, 17,381 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH INBD BRAKE MASTER WARNING AT 10500FT. GEAR RETRACTED. (5MIN)  ONCE ON GROUND INDICATED 01 BUT BOX WAS RED. REPLACED LH IB BRAKE TEMPERATURE SENSOR IAW CRJ900 AMM 32-46-01-000/400-801-A01-PSA AND REPLACED ANTI-SKID CONTROL UNIT IAW CRJ900 AMM 32-44-06-000/400-801. ALL OPS CHECKS SATISFACTORY.
